# SDR A6WA200640296

- Difficulty date: July 31, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING BATT RIB IS CRACKED 1 INCH LONG AT TOP AFT CORNER.  MAINTENANCE REPAIRED LEFT WING BATT RIB ASSEMBLY IAW REO 601R-57-51-046 REPAIR NR 2.  (M)
